The Dynamic q-Valuation of a Contingent Claim in a Continuous Market Model

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOHLMANN, Michael, Dewen XIONG, 2009. The Dynamic q-Valuation of a Contingent Claim in a Continuous Market Model. In: Stochastic Analysis and Applications. 27(1), pp. 95-124

@article{Kohlmann2009Dynam-781, title={The Dynamic q-Valuation of a Contingent Claim in a Continuous Market Model}, year={2009}, doi={10.1080/07362990802564814}, number={1}, volume={27}, journal={Stochastic Analysis and Applications}, pages={95--124}, author={Kohlmann, Michael and Xiong, Dewen} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/781"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/781"/> <dc:contributor>Xiong, Dewen</dc:contributor> <dc:contributor>Kohlmann, Michael</dc:contributor> <dcterms:title>The Dynamic q-Valuation of a Contingent Claim in a Continuous Market Model</dcterms:title> <dcterms:issued>2009</dcterms:issued> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> <dc:creator>Xiong, Dewen</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:51Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dcterms:bibliographicCitation>Publ. in: Stochastic Analysis and Applications 27 (2009), 1, pp. 95-124</dcterms:bibliographicCitation> <dcterms:abstract xml:lang="eng">In this article, we consider a new valuation, which we call dynamic q-valuation C~qt(B) of a contingent claim in a semimartingale model with a general continuous filtration. We prove that this valuation has the properties of a convex risk valuation and by making use of the (p, B)-optimal martingale measure introduced in Mania et al. we obtain a backward semimartingale equation (BSE) to characterize the dynamic q-valuation. We prove the convexity of this q-valuation its time-consistency property. Given q and ^q, we consider the ∈ f-convolution of C~q(B) and C~^q(B). This new risk valuation is shown to have an explicitly stated representation as a backward semimartingale equation (BSE). Furthermore, we discuss the convergence of a sequence of ∈ f-valuation of C~q(B). So, starting from the q-valuation we derive several new risk-measures which allow for an explicit representation.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:51Z</dcterms:available> <dc:creator>Kohlmann, Michael</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto